Monomorphisms and epimorphisms in abstract categories
Rendiconti del Seminario Matematico della Università di Padova, Volume 42 (1969), p. 135-166
@article{RSMUP_1969__42__135_0,
     author = {Arduini, Pietro},
     title = {Monomorphisms and epimorphisms in abstract categories},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {42},
     year = {1969},
     pages = {135-166},
     zbl = {0254.18002},
     mrnumber = {280559},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1969__42__135_0}
}
Arduini, Pietro. Monomorphisms and epimorphisms in abstract categories. Rendiconti del Seminario Matematico della Università di Padova, Volume 42 (1969) pp. 135-166. http://www.numdam.org/item/RSMUP_1969__42__135_0/

[1] Grothendieck, A.: Sur quelque points d'algèbre homologique. Tôhoku Math. J., 9 (1957), 119-221. | MR 102537 | Zbl 0118.26104

[2] Heller, A.: Homological Algebra in Abelian categories. Ann. of Math. II, 68 (1958), 484-525. | MR 100622 | Zbl 0084.26704

[3] Hilton, P.: Correspondences and exact squares. Proc. of the Conf. on Cat. Alg. La Jolla, 1965, 254-271. | MR 204487 | Zbl 0192.10803

[4] Isbell, J.R.: Some remarks concerning categories and subspaces. Can. J. of Math. 9 (1957), 563-577. | MR 94405 | Zbl 0081.11001

[5] Kuro, A.G.: Direct decomposition in algebraic categories. Trudy Moskov Mat. Obšč. 8 (1959), 391-412; Am. Math. Soc. Transl. (2) 27 (1963), 231-255. | MR 151495 | Zbl 0128.02201

[6] Kuro, A.G., Livšic, A.H., Šulge E.G.: Foundations of the theory of categories. Uspehi Mat. Nauk 15 (1960), No. 6, 3-52; Russian Math. Surveys 15 (1960), 1-45. | MR 118755 | Zbl 0096.25401

[7] Mitchell, B.: Theory of Categories. Academic Press, New York and London, 1965. | MR 202787 | Zbl 0136.00604

[8] Sonner, J.: Canonical categories. Proc. of the Conf. on Cat. Alg. La Jolla, 1965, 272-294. | MR 220794 | Zbl 0185.04002

[9] Wyler, O.: Operational categories. Proc. of the Conf. on Cat. Alg. La Jolla, 1965, 295-316. | MR 204498 | Zbl 0202.32201

[10] Wyler, O.: Weakly Exact Categories. Arch. der Math. 17 (1966), 9-19. (1966), 9-19. | MR 190211 | Zbl 0163.01503